# SDR DL72S962276

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Smoking
- Location: R-1
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHITE SMOKE EMITTED FROM UPPER RIGHT CORNER OF R-1 WINDOW WHILE CLIMBING THROUGH 27,000 FT.  NO OVERHEAT LIGHT, WINDOW WAS HOTTER TO TOUCH THAN R-2, L-1, L-2.  SECURED R-1 HEAT, FOUND OUTBD WINDOW HEAT CONTACT TOUCHING WINDOW FRAME.  RETERMINATED WIRE AND DRESSED AREA, OPERATION NORMAL.
